# SDR DALA2024030402995

- Difficulty date: June 30, 2021
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 85,738 hours, 39,860 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Unknown
- Location: Bs 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 570207-14AD REF A ISSUED FOR STA 1640 FRAME RHS REPAIR. CORRECTIVE ACTION: REF ERA 570207-14AD. (1859123)
